RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 108(150), Number 3, Pages 358–377 (Mi msb2311)  

This article is cited in 17 scientific papers (total in 17 papers)

Imbedding theorems and compactness for spaces of Sobolev type with weights

P. I. Lizorkin, M. Otelbaev


Abstract: In this article weight estimates are obtained for the intermediate derivatives in spaces of functions which are $p$th power summable together with their gradient of order $l$ over a domain $\Omega$ with respect to a weight which degenerates on the boundary of $\Omega$. In particular, these estimates imply the boundedness and compactness of the corresponding imbeddings.
Bibliography: 6 titles.

Full text: PDF file (1608 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1980, 36:3, 331–349

Bibliographic databases:

UDC: 517.518.23
MSC: Primary 46E35; Secondary 26D10
Received: 14.04.1978

Citation: P. I. Lizorkin, M. Otelbaev, “Imbedding theorems and compactness for spaces of Sobolev type with weights”, Mat. Sb. (N.S.), 108(150):3 (1979), 358–377; Math. USSR-Sb., 36:3 (1980), 331–349

Citation in format AMSBIB
\Bibitem{LizOte79}
\by P.~I.~Lizorkin, M.~Otelbaev
\paper Imbedding theorems and compactness for spaces of Sobolev type with weights
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 108(150)
\issue 3
\pages 358--377
\mathnet{http://mi.mathnet.ru/msb2311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=530316}
\zmath{https://zbmath.org/?q=an:0432.46029|0405.46025}
\transl
\jour Math. USSR-Sb.
\yr 1980
\vol 36
\issue 3
\pages 331--349
\crossref{https://doi.org/10.1070/SM1980v036n03ABEH001817}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KM96900004}


Linking options:
  • http://mi.mathnet.ru/eng/msb2311
  • http://mi.mathnet.ru/eng/msb/v150/i3/p358

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. P. I. Lizorkin, M. Otelbaev, “Imbedding theorems and compactness for spaces of Sobolev type with weights. II”, Math. USSR-Sb., 40:1 (1981), 51–77  mathnet  crossref  mathscinet  zmath  isi
    2. Kusainova L. Mynbaev K., “The Embedding and Compactness Theorems for Sobolev Anisotropic Weight Spaces”, 263, no. 5, 1982, 1050–1053  mathscinet  zmath  isi
    3. Pietsch A., “Eigenvalues of Integral-Operators .2.”, Math. Ann., 262:3 (1983), 343–376  crossref  mathscinet  zmath  isi
    4. Hans G. Feichtinger, “Compactness in translation invariant Banach spaces of distributions and compact multipliers”, Journal of Mathematical Analysis and Applications, 102:2 (1984), 289  crossref
    5. Opic B. Kufner A., “Remark on Compactness of Imbeddings in Weighted Spaces”, Math. Nachr., 133 (1987), 63–70  crossref  mathscinet  zmath  isi
    6. Gurka P., Opic B., “Ar-Condition for 2 Weight-Functions and Compact Imbeddings of Weighted Sobolev Spaces”, Czech. Math. J., 38:4 (1988), 611–617  mathscinet  zmath  isi
    7. Gurka P. Opic B., “Continuous and Compact Imbeddings of Weighted Sobolev Spaces .1.”, Czech. Math. J., 38:4 (1988), 730–744  mathscinet  zmath  isi
    8. Desiatskova N., “Theorems of Embedding and Diameters of Some Weight Classes of Smooth Functions”, 302, no. 6, 1988, 1296–1300  isi
    9. Opic B. Rakosnik J., “Estimates for Mixed Derivatives of Functions From Anisotropic Sobolev-Slobodeckij Spaces with Weights”, Q. J. Math., 42:167 (1991), 347–363  crossref  mathscinet  zmath  isi
    10. Muratbekov M., “Separability and Estimates of Diameters of Sets Associated with the Domain of Definition of a Nonlinear Operator of Schrodinger Type”, Differ. Equ., 27:6 (1991), 734–741  mathnet  mathscinet  zmath  isi
    11. L. K. Kusainova, “Embedding the weighted Sobolev space $W^l_p(\Omega;v)$ in the space $L_p(\Omega;\omega)$”, Sb. Math., 191:2 (2000), 275–290  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. S. G. Pyatkov, “Interpolation of Weighted Sobolev Spaces”, Siberian Adv. Math., 10:3 (2000), 83–132  mathnet  mathscinet  zmath  elib
    13. A. A. Vasil'eva, “Widths of weighted Sobolev classes on a John domain”, Proc. Steklov Inst. Math., 280 (2013), 91–119  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    14. Vasil'eva A.A., “Embedding Theorem for Weighted Sobolev Classes on a John Domain with Weights That Are Functions of the Distance to Some H-Set”, Russ. J. Math. Phys., 20:3 (2013), 360–373  crossref  isi
    15. Vasil'eva A.A., “Widths of Weighted Sobolev Classes on a John Domain: Strong Singularity at a Point”, Rev. Mat. Complut., 27:1 (2014), 167–212  crossref  isi
    16. Vasil'eva A.A., “Embedding Theorem for Weighted Sobolev Classes with Weights That Are Functions of the Distance to Some H-Set”, Russ. J. Math. Phys., 21:1 (2014), 112–122  crossref  isi
    17. L. M. Mustafina, V. V. Zhurov, N. F. Abaeva, K. M. Akhmetov, “Raznostnye vesovye teoremy vlozheniya v odnom vyrozhdennom sluchae”, Mezhdunar. nauch.-issled. zhurn., 2018, no. 5(71), 18–24  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:375
    Full text:132
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019